# SDR DL72W962480

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Wall
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .75 INCH CRACK AT RIGH-HAND SIDE WALL OF THE NOSE LANDING GEAR WHEELWELL.   REPAIRED PER DAL ER/A 304418-14AD.
